MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-3PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG FACIAL ID-ORTHOG-3PLATES; IMPLANT
Catalog Number 78-92003
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the plate broke within the patient's mouth, resulting in a revision surgery.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional information: h3, h4, h6 device evaluation: follow-up report submitted to document device evaluation results.The reported event could be confirmed according to visual inspection of the returned plate fragments.A review by stryker¿s senior global medical director confirmed that the facial plate was placed according to the design, but postoperative fractures occurred due to overload conditions.The first plate fractured into eight pieces, likely due to its lower profile height and stress over bone gaps, while the redesigned second plate - with increased height and improved geometry - provided greater stability; no further breakages have been reported since.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.

Brand Name
FACIAL ID-ORTHOG-3PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key22665862
Report Number0008010177-2025-00095
Device Sequence Number3716605
Product Code JEY
UDI-Device Identifier07613327370775
UDI-Public07613327370775
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-92003
Device Lot Number2406111059
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown